# SDR CA050321004

- Difficulty date: March 18, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Airbus A320-231
- Aircraft time: 39,514 hours
- Engine: Iae V2500A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE CAPTAIN REPORTED HEARING A LOUD BANG FROM ENG NR 2 WITH INCREASED EGT, 2 RESTARTS WERE ATTEMPTED WITH NO SUCCESS AND THE FIRE HANDLE WAS PULLED (BOTTLES WERE NOT DISCHARGED). DAMAGE TO THE 3RD AND 4TH STAGE HIGH PRESSURE COMPRESSOR WAS CONFIRMED.
